# SDR RAIA990625

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DAMAGE TO AFT FUSELAGE RESULTED FROM THE TRESTLE NOT BEING REMOVED PRIOR TO LOWERING A/C OFF OF JACKS.  MAINTENANCE REPAIRED DAMAGE IAW EO NR J3200-53-014-1.  (M)
